# SDR ASAA2024082252191

- Difficulty date: August 22, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,691 hours, 6,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750135
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRACK APPROX STA 772 IS CORRODED. GROUNDED - YES. CARGO TRACK IS OUT OF LIMITS IAW 737-900 ER SRM 53-00-53-1A-1 REPAIRED CARGO TRACK IAW EA 900ER-53EA-27461W=1" O=.071 R=0" L=2" D=.071.
